# SDR DXTA2012062505016

- Difficulty date: June 24, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N115QS
- Make and model: Beech 400A
- Aircraft serial: RK383
- Aircraft time: 3,333 hours, 3,090 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING CHECKLIST,  PUT LANDING GEAR DOWN WITH 3 POSITIVE GREEN LIGHT INDICATIONS WITH BOTH RED LIGHT IN THE GEAR HANDLE STAYED ILLUMINATED.  EXECUTED CHECKLIST WITH NO POSITIVE RESULTS.  BOTH RED LIGHT ON THE GEAR HANDLE STAYED ILLUMINATED AT ALL TIME.  INVESTIGATED LANDING GEAR SYS & FOUND LT MLG INBD DOOR FWD HINGE CRACKED CAUSING THE DOOR TO MISALIGN WITH UPLOCK.  R & R LT INBD GEAR DOOR & PERFORMED MULTIPLE CHECKS OF THE MLG SYS WITH NO DISCREPANCIES NOTED IAW MM 32-00-00-201. OPS CHECKED GOOD.
